# SDR AALA201908199017

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 13,363 hours, 5,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: FOUND R/H EMERGENCY FLASH LIGHT UNDER FLIGHT ATTENDANT SEAT INOPERATIVE. REMOVED AND REPLACED R/H EMERGENCY FLASH LIGHT ASSEMBLY UNDER  FLIGHT ATTENDANT SEAT IAW AMM 25-65-09. LIGHT CHK GOOD.
